Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ibroken

Using the Regiment-thing while on Accutane?

Would it be wise to use this Acne.org Regiment-thing on your skin while your in the Accutane treatment?

I've been on it for 2-3 months now, and have seen improvements. What's mostly left are red marks, and they're said to dissapear within a few months.

Though the red marks did increase in the redness last night since I ate something, that I'm allergic to... (stupid, I know!)

So should I use this regimen? (And is the starter kit the one I should buy or what?)

The faster the answer/answers the better... :)

Share this post


Link to post
Share on other sites

In general, no. While on Accutane, it's usually advised not to use any other acne medications. Please check with your derm before you try it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×